# SDR AWXA200500674

- Difficulty date: May 20, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N639AW
- Make and model: Airbus A320-232
- Aircraft serial: 471
- Aircraft time: 39,074 hours, 15,739 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367302900000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-8 CHECK, FOUND CORROSION ON LOWER SURFACE OF SIDE WALL PANEL 152 MF FROM FS 56 TO FS 58.  MAINTENANCE FOUND CORROSION TO BE OUT OF LIMITS.  REMOVED CORRODED PANEL AND FABRICATED REPLACEMENT FLOOR PANEL.  INSTALLED FABRICATED REPAIR PARTS WITH ORIGINAL DOUBLER PROTECTIVE COVER IAW IRM 9701 REV F.
